Download the app

DOWNLOAD NOW

watsons online, download the app
  • google-play.png
  • app-store.png
  • app-gallery.png
Our Stores Trending Now
Stores Services
0
MY Bag
Home/Health and RX/Over-The-Counter/Pain/Fever/

Saridon Triple Action Pain Relief Paracetamol 1 Tablet

Saridon Triple Action Pain Relief Paracetamol 1 Tablet
8.00
QUANTITY
Add to Bag
delivery method
Home Delivery
Click & Collect
Product code
10087039
  • Product Details
  • About This Shop
  • Promotion
  • Payment & Delivery
Product Details
Description

SARIDON Triple Action Pain Relief Paracetamol 1 Tablet

For the relief of mild to severe headaches, relief of pain such as headache, toothache, menstrual discomfort, posoperative and rheumatic pain, and for pain and fever associated with colds and flu.

  • Headache remedy for mild to severe headaches
  • For colds and flu
  • It can be used for toothache, menstrual discomfort/dysmenorrhea, and postoperative pain
  • It is a pain reliever that contains caffeine, which enhances the pain relieving effects of analgesics.

Place of Origin

INDONESIA

Product Usage

Adults

Ingredients

Paracetamol 250mg / Propyphenazone 150mg / Caffeine 50mg

Warnings

Store at temperatures not exceeding 25°

HIDE